MAUDE Adverse Event Report: SPECTRANETICS STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER

SPECTRANETICS STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER
Model Number AB35SX050120135
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, sex, and weight are unknown.This information was not available from the facility.The compliance card did not match the size printed on the hub, pouch, and carton.However, the balloon size matched the hub, pouch, and carton.Recurrence of the labeling discrepancy could result in under treatment of the lesion.No patient injury reported.Patient information regarding relevant tests/laboratory data, or medical history is unknown.This information was not available from the facility.The stellarex device and compliance card were returned for evaluation.The balloon size (5 mm x 120 mm) printed on the hub matched the labeling on the carton, foil pouch, and inner pouch.However, the compliance card indicated a 6 mm balloon od and did not match the size of the device and packaging material.This did not result in patient injury.
 
Event or Problem Description
The balloon compliance chart in the sterile pack had a different size balloon.However, the procedure was completed successfully with the same device.No patient injury reported.

Brand Name
STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DCB PTA CATHETER
Manufacturer (Section D)
SPECTRANETICS
6531 dumbarton circle
fremont CA 94555
MDR Report Key7698120
Report Number3009784280-2018-00078
Device Sequence Number1329904
Product Code ONU
UDI-Device Identifier00813132023225
UDI-Public00813132023225
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2019
Device Model NumberAB35SX050120135
Device Catalogue NumberAB35SX050120135
Device Lot NumberFHS17K18A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2005
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005